# SDR UF6A990108

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Part time: 15,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - RUDDER HAS CRACK ON TRAILING EDGE SKIN ADJACENT TO SPRING TAB.  MAINTENANCE REPAIRED DAMAGE IAW DER REPORT NR 99-005.  (X)
